# SDR DXTA2016040106219

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 6,816 hours, 5,285 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 4151
- Part serial: 1487
- Condition: Unserviceable
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TURNING XFEED OFF, THERE WAS A LOW FUEL PRESS LIGHT, THEN MASTER CAUTION, THEN R BOOST PUMP ON.  RAN CHECKLIST N2 THEN M5 & COULD NOT GET R BOOST LIGHT TO EXTINGUISH.  R BOOST PUMP LEFT ON IAW M5 CHECKLIST.  R & R RT MOTIVE FLOW SHUTOFF VLV IAW MM 28-21-06.  OPERATIONS & LEAK CHECKED GOOD.
